Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
195 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes bad breath and lower backache while on Bumex?

My husband has congestive heart failure and is taking numerous drugs including bumex. He has developed fruity, odd smelling breath with a chemical taste in his mouth. He also recently developed a pain in his back on lower, left side with an irregular shaped, reddish, welt like patch.
Sat, 28 Apr 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Dear Bumetanide may cause dry mouth which lead to bad breath. It may cause hypokalemia and hyponatremia may cause muscle weakness and pain.

Other possibilities like pharyngitis or tonsillitis or mouth ulcers may cause bad breath. Lumbar spondylosis or muscle spasm may lead to pain.

Please consult your doctor he will examine and treat you accordingly.

I hope I have answered your query. Let me know if you have any further questions.
Regards,
Dr. Penchila Prasad Kandikattu



I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi Doctor, good morning over here from Nigeria, it s my pleesasure asking a questions, Age is 29, height is 5.4, while the weight is 85, the...